# SDR UPS96405720

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Ws 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED RT WING UPPER SIDE STRIP OF RABBET AREA IS BULGED AT WS 1140.  SUBMITTER SUSPECTS CORROSION.  REPAIRED IAW DFX 96-063, ISSUE NR 2 APP. PER UPS E.O. EFN 747-57-0314.
